# SDR SWAA2022042794169

- Difficulty date: April 13, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-003 WIFI ADAPTER RING FORWARD BONDING STRAP ATTACH ANGLE CORRODED. / [01] EVALUATED ATTACH ANGLE FOUND 100% MATERIAL LOSE OUT OF LIMITS I.A.W SRM 51-10-02-0G-0;[02] REMOVED ATTACH ANGLE I.A.W SRM 51-40-02-0G-0;[03] VERIFIED MATERIAL FOR FABRICATION OF BRACKET AS 2024-0 .040 I.A.W SAINT=GOBAIN DWG 5214-002 ANS SRM-5214-010 A TAG #A11365;[04] VERIFIED STEPS 1 - 3; VERIFIED MATERIAL FOR FABRICATION OF BRACKET AS 2024-0 .040;[05] FABRICATED NEW BRACKET I.A.W SAAINT GOBAIN DWG 5214-010;[06] VERIFIED STEP 5;[07] OK GIVEN TO TREAT AND PRIME;[08] TREATED AND PRIMED BRACKET I.A.W MM 51-21-72-370-801;[09] VERIFIED ITEM 8 OK TO INSTALL ATTACH ANGLE;[10] INSTALLED BRACKET AND EDGE SEALED BRACKET I.A.W SIAINT-GOBAIN SRM 5214-010;[11] VERIFIED STEP 10;[12] PERFORMED BONDING CHECK I/A/W SAINT-GOBAIN SRM 5214-010. CHECK GOOD  AAR TOOLS: 42387 DD:07/20/22;[13] VERIFIED STEPS 12. AUDIT C/W
